# SDR 05FDEA03136

- Difficulty date: September 27, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, MECHANICAL DAMAGE TO FRAME BS 950F BETWEEN STRINGER 4 LT   AND 5 LT.  REPAIRED FRAME AT BS 950F BETWEEN STR 4L & 5L PER SRM 53-10-4
